MathSciNet Relay Station
MathSciNet bibliographic data
MR2164113 11G05 (11A41)
Everest, Graham; King, Helen Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005), no. 252, 2061–2071 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement